Chin. Phys. B
Citation Search Quick Search
Chin. Phys. B  2010, Vol. 19 Issue (9): 090303    DOI: 10.1088/1674-1056/19/9/090303
GENERAL Current Issue| Next Issue| Archive| Adv Search |
Conformal invariance and Hojman conserved quantities for holonomic systems with quasi-coordinates
Luo Yi-Ping, Fu Jing-Li
Department of Physics, Zhejiang Sci-Tech University, Hangzhou 310018, China

Copyright © the Chinese Physical Society
Address: Institute of Physics, Chinese Academy of Sciences, P. O. Box 603,Beijing 100190 China(100190)
Tel: 010-82649026   Fax: 010-82649027   E-Mail: cpb@aphy.iphy.ac.cn
Supported by Beijing Magtech Co. Ltd. Tel: 86-010-62662699 E-mail: support@magtech.com.cn